PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2017 | 71 | 1 |
Tytuł artykułu

The Riemann-Cantor uniqueness theorem for unilateral trigonometric series via a special version of the Lusin-Privalov theorem

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Using Baire's theorem, we give a very simple proof of a special version of the Lusin-Privalov theorem and deduce via Abel's  theorem the  Riemann-Cantor theorem on the uniqueness of the coefficients of pointwise convergent unilateral trigonometric series.
Rocznik
Tom
71
Numer
1
Opis fizyczny
Daty
wydano
2017
online
2017-06-30
Twórcy
Bibliografia
  • Cima, J., Ross, W., The Backward Shift on the Hardy Space, AMS, Providence, 2000.
  • Fatou, P., Series trigonometriques et series de Taylor, Acta Math. 30 (1906), 335-400.
  • Kechris, A. S., Set theory and uniqueness for trigonometric series, Preprint 1997. http://www.math.caltech.edu/ kechris/papers/uniqueness.pdf
  • Riesz, F., Riesz, M., Uber die Randwerte einer analytischen Funktion, Quatrieme Congres des Math. Scand. (1916), 27-44,
  • Lusin, N., Privaloff, J., Sur l’unicite et la multiplicite des fonctions analytiques, Ann. Sci. ENS 42 (1925), 143-191.
  • Rudin, W., Real and Complex Analysis, third edition, McGraw-Hill, New York, 1986.
  • Zygmund, A., Trigonometric Series, second edition, Vol. I+II Combined, Cambridge Math. Lib. 1959 and 1993.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.ojs-doi-10_17951_a_2017_71_1_73
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.